# SDR 2000ZZZX374

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26456
- Make and model: Amrgen AA5A
- Aircraft serial: AA5A0600
- Engine: Lyc O320E2G
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Froze
- Location: Oil Breather
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE AIR BREATHER PINCH HOLE HAD B EEN ELIMINATED BY PARTIES UNKNOWN.  BREATHER LINE FROZE SHUT AT 15,000 FEET.  EXCESSIVE CRANKCASE PRESSURE CAUSED THE CRANKSHAFT OIL SEAL TO LEAK OIL.  BREATHER LINE WAS REPOSITIONED AND A PINCH HOLE WAS DRILLED.
